# SDR LNX2005F00000

- Difficulty date: May 13, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N61NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC761B
- Engine: Garrtt TPE33111U
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Part serial: 541422
- Condition: Seized
- Location: Lt Air Con
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC HAD DEPARTED THE GATE AND WAS TAXIING TO RUNWAY FOR DEPARTURE.  SEVERAL MINUTES AFTER ACTIVATION OF THE LT AND RT AIR CONDITIONING SYS.  SMOKE WAS NOTED IN THE CABIN AND COCKPIT.  THE SMOKE WAS ISOLATED BY TROUBLESHOOTING TO THE LT AIR CONDITIONER.  THE AC RETURNED TO THE GATE AND MAINTENANCE VERIFIED THE LT AIR CONDITIONING COOLING TURBINE WAS SEIZED.  THE AFFECTED COOLING TURBINE WAS REMOVED AND REPLACED.  (K)
